MAUDE Adverse Event Report: BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 13MM (L); DENTAL IMPLANT

BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 13MM (L); DENTAL IMPLANT
Catalog Number T3ST413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Initial reporter¿s email address is not provided / unknown.
 
Event or Problem Description
It was reported that the implant at tooth site (b)(6) was removed due to discomfort in the area.Patient reported pain in the area of implant.Implant was removed, granulation tissue present in osteotomy area, debrided area.The site was grafted with allograft together with original implant placement.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie did not receive one implant for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report corrected and additional information.The product was now received by the manufacturer.The product investigation was re opened and completed again.The following sections are being reported: d9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H6: type of investigation.H10: additional narratives/data.Zimvie received one implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use.Implant was returned with no damage that would cause or contribute to the reported event.Some markings were identified on the implant likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 13MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16617584
Report Number0001038806-2023-00592
Device Sequence Number7305508
Product Code DZE
UDI-Device Identifier00844868046936
UDI-Public(01)00844868046936(17)270428(10)2022030715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3ST413
Device Lot Number2022030715
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer03/13/2023
Not provided
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date08/28/2023
06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic